# SDR R61A2025022600108

- Difficulty date: February 4, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 35,829 hours, 26,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17087556401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII, FR85-87, CORRODED LWR BEAM SUPPORT.   CFIII, FR85-87, CORRODED LWR BEAM SUPPORT REMOVED AND REPLACED IAW SRM 51-41-01.
